# SDR C2XA04CL100

- Difficulty date: October 6, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 1,226 hours, 5,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 3351, THE CREW REPORTED THE EXIT ROW AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
